# SDR R61A201611260686

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 32,469 hours, 19,011 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR DISARMED INDICATION WINDOW WAS OUT OF ALIGNMENT.  MAINTENANCE ADJUSTED BRACKET FOR DISARMED INDICATION PER EMB AMM AND OPS CHECKED GOOD.
